# SDR SWAA2021081544748

- Difficulty date: April 23, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDEWALL SUPPORT PLATE BS867 TO BS887 RBL21 WL164 HAS CORROSION AROUND NUTPLATE HOLES / CORROSION ON FLOOR TO SIDEWALL SUPPORT PLATE BS867 TO 887 RBL21 WL164 FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; REMOVED AND REPLACED FLOOR TO SIDEWALL PLATE PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. DWG 146A7500; DWG 146A7502.
